# SDR DALA2019080614596

- Difficulty date: July 31, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1468-1513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER OUT LIMITS BTW BS 1468 - 1472,  AND 1500 - 1513, LBL 10.45 AT AFT CARGO COMPARMENT.  STRINGER OUT LIMITS BTW / STA 1468 TO 1472 AND 1500 TO 1513 LBL 10.45 AT AFT CARGO COMPARMENT (IN REF NRC 00224) (C2) WERE REPAIRED PER B757-200 S.R.M 53-00-53 REP. 1 FIG 201.
